Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Neck and lower back pain. Cannot take antibiotics, taking blood thinners for atrial fibrillation. Treatment options?

Hello, I am having a lot of neck pain and lower back pain . I ve got atrial fibrillation and cannot take nseds because i m taking blood thinners. Tylenol doesn t seem to help. what can I do? to relieve the pain? I go to a physical therapist, and have been icing my neck, but nothing seems to work. I m losing sleep. What can I do?
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Rheumatologist 's  Response
Hi !

Thank you for your query.

Well first the reason for neck and back pain needs to be evaluated only taking pain killers would not solve the problem . I advise you to see a rheumatologist . For pain relief you can consult your treating doctor and may have one with a muscle relaxant which will relieve the muscle spasm also.

Hope you are satisfied with the answer.
If you have any further queries feel free to ask.
Wish you good health.
Take care.
Dr. Shruti
Answered: Tue, 16 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor